# SDR YENA2022071200665

- Difficulty date: July 3, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 2,994 hours, 442 cycles
- System (JASC): 3150 · Central Warning
- Part: Fwc
- Condition: Faulted
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#44, LGW-JFK. (ETOPS) ' WHEN STARTING ENG 1 WE RECEIVED MULTIPLE WARNINGS INCLUDING "STALL, RETARD, AND TRAFFIC ALERTS. ALSO, MULTIPLE ECAM MESSAGES APPEARED INCLUDING ALL  ENG FAIL, L&R EIU FAULT, B&Y SYSTEM LO PR, G&B SYS LO PR, AND LFRWD OVERWING FAULT. INOP SYSTEM INCLUDES OVERWING AND CVR; FWC 1 & 2 RESET C/OUT IAW AMM 31-52-00. ENG 1 &2 EGR IDLE POWER FOR OPSCHK C/OUT IAW AMM 72-00-00. NO FAULT WAS REPORTED, AND ENG RUN WAS PERFORMED BY THE FLIGHT CREW. '
